loading, one second please...

Neo Citran Cold And Flu

Reviewing: Neo Citran Cold & Flu Drink  |  Rating:
lexxia By lexxia on
Badge: Advisor | Level: 20 | Treatments Expertise:

I really don't like this medication AT ALL!! My chemical makeup is wacky enough and to be honest, this medication takes me on a trip you wouldn't believe! I hear voices, people talking that aren't there, singing, music - all not there! I go in and out of sleep continuously...the list goes on. With this medication I think I come as close to knowing and understanding what someone with Schizophrenia must really go through and it's a terrible feeling. Thus, I am obviously allergic to one or more of the ingredients. So, is it fair to give it a low rating because of this? I thought about that and realized that if I were the only one this actually happened to, then no, it wouldn't be fair. However, I know of only 1 person who actually likes this and has never had any problems with it. Yet I know of over a dozen people who like me, really don't like what happens to us when we take it. So, I'm afraid, I can't be nearly as generous as I really would like to be.

I've tried this product a few times, my oldest son swears by it and this is the first product he turns to but he's the only one in the family who feels that way. The rest of us all have a pretty odd experience just after taking it. It comes in a few different formulas, the one I tried was in powder form in individual packets. You mix one packet with 8 oz of boiling water and drink the mixture while it's hot for best results.

The active ingredients in NeoCitran Cold & Flu include Acetaminiphen for pains, aches and fever, Chlorpheniramine/Pheniramine are antihistamines which work on sneezing, itchy watery eyes and allergy symptoms basically, Dextromethorphan to relieve cough, Phenylephrine and Pseudoephedrine to temporarily relieve congestion, Diphenhydramine another antihistamine, and Guaifenesin meant to clear the lungs and bronchial tubes of mucous.

If I would have to guess what it is about this medication that makes me feel so whacked out, I'd suspect it might have something to do with the double dose of antihistamines.

Does it work though? Yes it does in its own weird and not so wonderful way. When I've been able to get through all the weird effects, I have come through the other side feeling better, but this medication and how I feel when taking it makes it a product that I think I'd really have to be very ill before I'd actually use it again. So, if you don't think you'll mind a trip in your head? Perhaps you'll find it to be just what you need to get over your next cold/flu but if you have any sensitivity to any of the medications included in it, I'd recommend you stay clear of it altogether.